Università di Pisa
Sistema bibliotecario di ateneo

Nonabelian Monopoles

Auzzi, Roberto and Bolognesi, Stefano and Evslin, Jarah and Konishi, Kenichi and Murayama, Hitoshi (2004) Nonabelian Monopoles. Nuclear Physics B, 70 (1-2). pp. 207-246. ISSN 1873-1562

Full text not available from this repository.


We study topological as well as dynamical properties of BPS nonabelian magnetic monopoles of Goddard-Nuyts-Olive-Weinberg type in $ G=SU(N)$, $USp(2N)$ and SO(N) gauge theories, spontaneously broken to nonabelian subgroups $H$. We find that monopoles transform under the group dual to $H$ in a tensor representation of rank determined by the corresponding element in $\pi_1(H)$. When the system is embedded in a ${\cal N}=2$ supersymmetric theory with an appropriate set of flavors with appropriate bare masses, the BPS monopoles constructed semiclassically persist in the full quantum theory. This result supports the identification of ``dual quarks'' found at $r$-vacua of ${\cal N}=2$ theories with the nonabelian magnetic monopoles. We present several consistency checks of our monopole spectra.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 05 Feb 2014 14:36
Last Modified: 05 Feb 2014 14:36
URI: http://eprints.adm.unipi.it/id/eprint/1685

Repository staff only actions

View Item